Alert archive / Massachusetts / Frost Advisories in 2014

Frost Advisory 6, NWS Boston/Norton, MA

October 9, 2014Franklin County, Hampshire County, Massachusetts; Cheshire County, New Hampshire

NWS Boston/Norton, MA issued this frost advisory at Oct 9, 2014, 4:11 PM EDT for Franklin County, Hampshire County, Massachusetts; Cheshire County, New Hampshire. It took effect at Oct 10, 2014, 3:00 AM EDT. It was in force for 4 hr.

The area

The counties it named.

The facts

Issued
Oct 9, 2014, 4:11 PM EDT (20:11 UTC)
In effect from
Oct 10, 2014, 3:00 AM EDT
Expired
Oct 10, 2014, 7:00 AM EDT
In force
4 hr
Issued by
NWS Boston/Norton, MA

Counties Franklin County, MA, Hampshire County, MA, Cheshire County, NH

The radar

The Albany radar (KENX), 128 km from the middle of the area, began a volume at 20:16 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Albany, NY (KALY), launched 12:00Z, 8.2 hours before the alert went out and 109 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Albany, NY at 12:00Z on 2014-10-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Albany, NY at 12:00Z on 2014-10-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 51 square meters per square second.1939587897117Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1643 m above ground
0-6 km bulk shear
76 kt
0-1 km storm-relative helicity
51 m²/s²
0-3 km storm-relative helicity
88 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

618 
WWUS71 KBOX 092011
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
411 PM EDT THU OCT 9 2014

...A ROUND OF FROST TONIGHT FOR THE I-91 CORRIDOR OF WESTERN
MASSACHUSETTS INTO CHESHIRE COUNTY OF NEW HAMPSHIRE...

MAZ002-003-008-010-NHZ011-100415-
/O.NEW.KBOX.FR.Y.0006.141010T0700Z-141010T1100Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
EASTERN HAMPSHIRE MA-CHESHIRE NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...AMHERST...NORTHAMPTON...JAFFREY...KEENE
411 PM EDT THU OCT 9 2014

...FROST ADVISORY IN EFFECT FROM 3 AM TO 7 AM EDT FRIDAY...

THE NATIONAL WEATHER SERVICE IN TAUNTON HAS ISSUED A FROST
ADVISORY...WHICH IS IN EFFECT FROM 3 AM TO 7 AM EDT FRIDAY.

* LOCATION...FRANKLIN AND HAMPSHIRE COUNTIES OF WESTERN
  MASSACHUSETTS AND CHESHIRE COUNTY OF NEW HAMPSHIRE. THIS
  INCLUDES THE CITIES AND TOWNS OF CHARLEMONT...GREENFIELD...
  ORANGE...CHESTERFIELD...AMHERST...NORTHAMPTON...JAFFREY AND 
  KEENE.

* TEMPERATURES...MID 30S.

* TIMING...3 AM TO 7 AM FRIDAY.

* IMPACTS...TENDER VEGETATION MAY BE DAMAGED BY THE COLD
  TEMPEATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
2 follow-up statements
393 
WWUS71 KBOX 100220
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
1020 PM EDT THU OCT 9 2014

...A ROUND OF FROST TONIGHT FOR THE I-91 CORRIDOR OF WESTERN
MASSACHUSETTS INTO CHESHIRE COUNTY OF NEW HAMPSHIRE...

MAZ002-003-008-010-NHZ011-101100-
/O.CON.KBOX.FR.Y.0006.141010T0700Z-141010T1100Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
EASTERN HAMPSHIRE MA-CHESHIRE NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...AMHERST...NORTHAMPTON...JAFFREY...KEENE
1020 PM EDT THU OCT 9 2014

...FROST ADVISORY REMAINS IN EFFECT FROM 3 AM TO 7 AM EDT
FRIDAY...

* LOCATION...FRANKLIN AND HAMPSHIRE COUNTIES OF WESTERN
  MASSACHUSETTS AND CHESHIRE COUNTY OF NEW HAMPSHIRE. THIS
  INCLUDES THE CITIES AND TOWNS OF CHARLEMONT...GREENFIELD...ORANGE...
  CHESTERFIELD...AMHERST...NORTHAMPTON...JAFFREY AND KEENE.

* TEMPERATURES...IN THE MID 30S.

* TIMING...3 AM TO 7 AM FRIDAY.

* IMPACTS...TENDER VEGETATION MAY BE DAMAGED BY THE COLD 
  TEMPERATURES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FROST ADVISORY IS ISSUED WHEN FROST IS EXPECTED TO DEVELOP
DURING THE GROWING SEASON.  THOSE WITH AGRICULTURAL INTERESTS ARE
ADVISED TO HARVEST OR PROTECT TENDER VEGETATION. ALSO...POTTED
PLANTS NORMALLY LEFT OUTDOORS SHOULD BE COVERED OR BROUGHT INSIDE
AWAY FROM THE COLD.

&&

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON
657 
WWUS71 KBOX 101106
NPWBOX

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE TAUNTON MA
706 AM EDT FRI OCT 10 2014

MAZ002-003-008-010-NHZ011-101215-
/O.EXP.KBOX.FR.Y.0006.000000T0000Z-141010T1100Z/
WESTERN FRANKLIN MA-EASTERN FRANKLIN MA-WESTERN HAMPSHIRE MA-
EASTERN HAMPSHIRE MA-CHESHIRE NH-
INCLUDING THE CITIES OF...CHARLEMONT...GREENFIELD...ORANGE...
CHESTERFIELD...AMHERST...NORTHAMPTON...JAFFREY...KEENE
706 AM EDT FRI OCT 10 2014

...FROST ADVISORY HAS EXPIRED...

TEMPERATURES WILL BEGIN TO REBOUND THIS MORNING WITH SUNRISE.
HIGHS GETTING INTO THE MID- TO UPPER-50S FOR SOUTHERN NEW
HAMPSHIRE AND NORTHWEST MASSACHUSETTS. 

$$


FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

What forecasters said that day

The local office's own words before this frost advisory went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Boston/Norton, MA wrote its last area forecast discussion before this frost advisory went out at Oct 9, 4:04 PM EDT, 7 minutes earlier.

Area forecast discussion, Oct 9, 4:04 PM EDT, 7 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE TAUNTON MA
404 PM EDT THU OCT 9 2014

.SYNOPSIS...

DRY AND SEASONABLY COOL WEATHER WILL CONTINUE THROUGH FRIDAY. A
PERIOD OF RAIN IS LIKELY FOR RHODE ISLAND AND SOUTHEAST
MASSACHUSETTS FRI NIGHT AND SAT MORNING...AS A LOW PRESSURE PASSES
NEAR THE 40N/70W BENCHMARK. DRIER AND SEASONABLY COOL WEATHER
RETURNS LATER SAT INTO SUN. MILDER CONDITIONS RETURN INTO EARLY NEXT
WEEK AHEAD OF A STORM SYSTEM EXPECTED FOR THE LATER-HALF OF NEXT
WEEK.

&&

.NEAR TERM /UNTIL 6 AM FRIDAY MORNING/...

GUSTY WEST WINDS DIMINISH WITH SUNSET ALONG WITH STRATO-CU AS WELL.
THIS COMBINED WITH A DRY AIRMASS IN PLACE WILL YIELD FAVORABLE
RADIATIONAL COOLING CONDITIONS OVERNIGHT. MOST LOCATIONS WILL DIP
INTO THE 40S BUT DOWN INTO THE M30S IN THE CT RVR VLY. THUS A ROUND
OF FROST EXPECTED FOR THE I-91 CORRIDOR OF WESTERN MA INTO CHESHIRE
COUNTY OF NH. GROWING SEASON ENDS HERE IN MID OCT SO WILL HOIST A
FROST ADVISORY FOR THIS AREA.

&&

.SHORT TERM /6 AM FRIDAY MORNING THROUGH FRIDAY NIGHT/...

FRIDAY...

A CHILLY START BUT TEMPS WILL RECOVER GIVEN MORNING SUNSHINE.
HOWEVER CLOUDS WILL BE ON THE INCREASE DURING THE DAY AS MOISTURE
FROM SOUTHERN PLAINS TROUGH BEGINS TO STREAM EAST-NORTHEAST. CLOUDS
OVERSPREAD THE AREA FROM SOUTHWEST TO NORTHEAST TOMORROW. TEMPS
SHOULD MANAGE TO CLIMB TO SEASONABLE LEVELS WITH HIGHS MAINLY IN THE
L60S...U50S HIGHER TERRAIN.

AS FOR RAINFALL...ALL MODEL GUIDANCE INCLUDING THE 12Z GEFS/ECMWF
AND 15Z SREF ALL HOLD OFF ANY RAIN UNTIL WELL AFTER SUNSET. THIS
SEEMS REASONABLE GIVEN DEPTH OF DRY AIR INITIALLY OVER SOUTHERN NEW
ENGLAND AND WILL TAKE SOMETIME TO SATURATE.

FRIDAY NIGHT...

WEAK WAVE OF LOW PRES RIDES NORTHEAST ALONG A STALLED FRONTAL
BOUNDARY...WITH WAVE TRACKING CLOSE TO THE 40N/70W BENCHMARK.
CONFLUENT FLOW OVER NEW ENGLAND SO WAVE OF LOW PRES IS WEAK AND VERY
PROGRESSIVE. HOWEVER AREA OF DEFORMATION PRECIP LIKELY TO OVERSPREAD
RI AND SOUTHEAST MA. FARTHER NORTH UNCERTAINTY DEVELOPS GIVEN LOW
LEVEL DRY AIR TO OVERCOME AND TYPICAL SHARP CUTOFF IN DEFORMATION
PRECIP. THUS HIGHEST PROBABILITY OF RAIN FRI NIGHT WILL BE OVER
SOUTHEAST MA THEN DIMINISHING NORTHWESTWARD WITH POSSIBLE DRY
CONDITIONS PREVAILING OVER NORTHWEST MA INTO SOUTHWEST NH.

WHERE IT DOES RAIN AND ESPECIALLY MODERATELY /LIKELY SOUTHEAST MA/
IT WILL BE COOL GIVEN WETBULB TEMPERATURES IN THE 40S.

&&

.LONG TERM /SATURDAY THROUGH THURSDAY/...

HIGHLIGHTS...

*GREATEST CHANCE OF RAIN ALONG SOUTH AND EAST COASTS SATURDAY
*SUNDAY IS WEEKEND PICK WITH DRY WEATHER AND CLEAR SKIES
*MONDAY HAS CHANCE OF SHOWERS FROM WARM FRONT LIFTING NORTH
*ANOMALOUSLY WARM TEMPS FOR MIDWEEK NEXT WEEK.

OVERVIEW...THIS PERIOD BEGINS WITH SPLIT FLOW OVER THE WEST COAST
THAT JOINS BACK TOGETHER OVER THE EAST COAST. THE BIG QUESTION
ESPECIALLY FOR SATURDAY IS IF THIS FLOW ALLOWS FOR SOUTHERN AND
NORTHERN ENERGY TO PHASE TO CREATE A COASTAL LOW (12Z GFS) OR
DOESN/T TO ALLOW JUST A WEAK WAVE OF LOW PRESSURE (00Z ECMWF). IN
EITHER CASE...HOWEVER...RAIN SHOULD FALL ESPECIALLY ALONG THE SOUTH
COAST OF SOUTHERN NEW ENGLAND. THE NEXT PERIOD OF DISCREPANCY EXISTS
AFTER SUNDAY/S HIGH PRESSURE SYSTEM AS A WARM FRONT MOVES THROUGH ON
MONDAY. THE ECMWF IS SHOWING WEAK PRECIPITATION WHILE THE GFS HAS NO
PRECIPITATION. BOTH SHOW ISENTROPIC LIFT SO HAVE GONE MORE WITH A
SCALED BACK VERSION OF THE ECMWF SOLUTION HERE. ALSO...THE LATTER
PART OF THE WEEK SHOWS QUITE A BIT OF MODEL SPREAD WITH AN
APPROACHING COLD FRONT. HAVE MOVED AWAY FROM THE ECMWF FORECAST HERE
OF HAVING A CLOSED LOW FROM THE WESTERN ATLANTIC SLOW THE COLD FRONT
AND MORE TOWARDS THE 12Z GFS AND WPC FORECASTS WHICH MOVES THE FRONT
THROUGH DURING THE DAY WEDNESDAY.

DAILIES...

SATURDAY...WITH AN EAST COAST TROUGH BRINGING ENERGY FROM THE
CENTRAL US AND ENERGY COMING IN FROM CANADA...THE QUESTION ARISES
ABOUT IF THE TWO AREAS WILL PHASE TOGETHER. THIS HAS NOT BEEN SOLVED
IN THE MODELS YET AND REMAINS TO BE SEEN...BUT EITHER WAY RAIN
SHOULD FALL ALONG THE SOUTH AND EAST COASTS AND MAY EXTEND FURTHER
INTO SOUTHERN NEW ENGLAND DEPENDING ON THE STRENGTH OF THE LOW
ESPECIALLY AS IT CROSSES INSIDE THE BENCHMARK. A DULL/DAMP/DREARY
DAY SHOULD RESULT.

SUNDAY...THE COASTAL LOW MOVES OUT TO SEA AND A HIGH PRESSURE SYSTEM
FOLLOWS IN ITS WAKE. THIS ALLOWS FOR DRY WEATHER AND CLEAR SKIES.
850 TEMPS SHOULD ALLOW FOR SFC TEMPS AROUND 60F WITH WEAK LOW LEVEL
WINDS.

MONDAY...AS AN APPROACHING WARM FRONT SLIDES THROUGH ON A NORTHERLY
TRACK...HAVE ALLOWED FOR WEAK PRECIPITATION AIDED BY ISENTROPIC LIFT.

TUESDAY THROUGH THURSDAY...QUITE A BIT OF UNCERTAINTY EXISTS DURING
THIS TIMEFRAME...BUT SENSIBLE WEATHER IS AS FOLLOWS. THE AREA IS
ALLOWED TO WARM SECTOR...BUT REMAIN DRY DURING THIS TIME.
ANOMALOUSLY WARM TEMPS WILL RESULT AHEAD OF A COLD FRONT...WHICH
SHOULD MOVE THROUGH DURING THE DAY WEDNESDAY. THE NAEFS HAS TEMPS 1
TO 2 SDS ABOVE NORMAL FOR ESPECIALLY WEDNESDAY. LOW TO EVEN 70S FOR
SFC TEMPS ARE NOT OUT OF THE QUESTION.

&&

.AVIATION /20Z THURSDAY THROUGH TUESDAY/...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

SHORT TERM...THROUGH 12Z SAT...HIGH CONFIDENCE THRU FRIDAY THEN
CONFIDENCE DIMINISHES ON NORTHERN EXTENT OF RAIN SHIELD FRI NIGHT
INTO 12Z SAT.

THRU 00Z...VFR WITH SCT-BKN CIGS050-060 ALONG WITH WEST WINDS
GUSTING 20-25 KT WITH A FEW ISOLATED GUSTS UP TO 30 KT. DRY
CONTINUES.

AFTER 00Z...VFR AS AFTERNOON CLOUDS ERODE. WINDS DIMINISH TOO
ALONG WITH DRY WEATHER PREVAILING.

FRI...VFR WITH CIGS BKN060-090 SOUTH COAST LATE IN THE DAY. LIGHT
AND VARIABLE WINDS.

FRI NIGHT...RAIN SPREADS NORTH WITH MVFR CONDITIONS LIKELY INTO
RI AND SOUTHEAST MA. VFR CONDITIONS ELSEWHERE. GREATEST
PROBABILITY OF RAIN IS OVER RI AND SOUTHEAST MA WITH DECREASING
CHANCES NORTHWEST-WARD.

KBOS...HIGH CONFIDENCE IN TAF THRU FRI THEN DIMINISHING FRI NIGHT.
LOW RISK OF A SEABREEZE AFTER 15Z FRI. GIVEN LOW CHANCE DID NOT
INCLUDE IT IN 18Z TAF.

KBDL...HIGH CONFIDENCE IN TAF THRU FRI THEN DIMINISHING GIVEN
UNCERTAINTY IN NORTHERN EXTENT OF RAIN SHIELD AND ASSOCIATED MVFR
CONDITIONS.

OUTLOOK...SATURDAY THROUGH MONDAY...

FRIDAY NIGHT INTO SATURDAY...HIGH CONFIDENCE. MIX OF MVFR-IFR
CONDITIONS. WORST ALONG THE S-COAST IN PROXIMITY TO AN OFFSHORE
COASTAL LOW...ESPECIALLY WITH +RA. E/NE WINDS GUSTING UP TO 25 KTS
PRIOR TO BACKING W/NW WITH THE LOWS DEPARTURE. BREEZIEST OF
CONDITIONS ALONG THE COASTLINES.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...MODERATE CONFIDENCE. VFR. N/NE
FLOW VEERS E/SE...BECOMING VRB AT TIMES. CONCERN OVER IFR-LIFR FOG
IMPACTS FOR INTERIOR TERMINALS DURING OVERNIGHT PERIODS TOWARDS
MORNING.

MONDAY INTO MONDAY NIGHT...LOW CONFIDENCE. LOW-END VFR. SCT SHRA
POSSIBLE MAINLY OVER INTERIOR TERMINALS. INCREASING S-WINDS WITH
GUSTS UP TO 20 KTS POSSIBLE.

&&

.MARINE...
FORECASTER CONFIDENCE LEVELS...

LOW...LESS THAN 30 PERCENT.
MODERATE...30 TO 60 PERCENT.
HIGH...GREATER THAN 60 PERCENT.

TONIGHT...

TRANQUIL WEATHER AS WIND GUSTS DIMINISH WITH SUNSET. DRY WEATHER AND
GOOD VSBY PREVAIL.

FRI...

LIGHT WEST WIND IN THE MORNING BECOMES LIGHT AND VARIABLE DURING THE
AFTERNOON. DRY WEATHER AND GOOD VSBY PREVAIL.

FRI NIGHT...

WEAK LOW PRES EXITS OFF THE NJ/DE COAST HEADING TOWARD THE 40N/70W
BENCHMARK. ITS RAIN SHIELD OVERSPREADS THE SOUTHERN WATERS AND AT
LEAST NORTHWARD TO PROVINCETOWN. SOME VSBY RESTRICTION IN LIGHT TO
MODERATE RAIN. DRY CONDITIONS MAY PREVAIL FOR THE CAPE ANN WATERS
NORTHWARD. LIGHT AND VARIABLE WINDS AHEAD OF APPROACHING WEAK LOW.

OUTLOOK...SATURDAY THROUGH TUESDAY...MODERATE TO HIGH CONFIDENCE.

FRIDAY NIGHT INTO SATURDAY...HIGH CONFIDENCE. COASTAL LOW SWEEPS W-E
S OF THE NEW ENGLAND COASTLINE. WINDS TURNING OUT OF THE E/NE THEN
BACKING N/NW WITH LOW PASSAGE. GUSTS UP TO 25 KTS POSSIBLE WITH SEAS
UP TO 5 FEET ON THE OUTER WATERS.

SATURDAY NIGHT THROUGH SUNDAY NIGHT...MODERATE CONFIDENCE. N/NE FLOW
VEERS E/SE AS HIGH PRESSURE SWEEPS THE NE-CONUS. SEAS FORECAST TO
REMAIN BELOW 5-FEET. GOOD BOATING WEATHER.

MONDAY INTO MONDAY NIGHT...MODERATE CONFIDENCE. INCREASING S-WINDS
AHEAD OF AN APPROACHING STORM SYSTEM RESULTING IN INCREASING SEAS TO
5-FEET ON THE OUTER WATERS TOWARDS TUESDAY MORNING.

&&

.BOX WATCHES/WARNINGS/ADVISORIES...
CT...NONE.
MA...FROST ADVISORY FROM 3 AM TO 7 AM EDT FRIDAY FOR MAZ002-003-008-
     010.
NH...FROST ADVISORY FROM 3 AM TO 7 AM EDT FRIDAY FOR NHZ011.
RI...NONE.
MARINE...SMALL CRAFT ADVISORY UNTIL 6 AM EDT FRIDAY FOR ANZ231>235-237-
     250-251-254>256.
     SMALL CRAFT ADVISORY UNTIL 7 PM EDT THIS EVENING FOR ANZ230-
     236.

&&

SYNOPSIS...NOCERA
NEAR TERM...NOCERA
SHORT TERM...NOCERA
LONG TERM...FIELD/ROLLER
AVIATION...NOCERA/FIELD/HR
MARINE...NOCERA/FIELD/HR
Hazardous weather outlook, Oct 8, 4:58 PM EDT, 23 hours 13 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TAUNTON MA
458 PM EDT WED OCT 8 2014

CTZ002>004-MAZ002>024-026-NHZ011-012-015-RIZ001>008-092100-
HARTFORD CT-TOLLAND CT-WINDHAM CT-WESTERN FRANKLIN MA-
EASTERN FRANKLIN MA-NORTHERN WORCESTER MA-CENTRAL MIDDLESEX MA-
WESTERN ESSEX MA-EASTERN ESSEX MA-WESTERN HAMPSHIRE MA-
WESTERN HAMPDEN MA-EASTERN HAMPSHIRE MA-EASTERN HAMPDEN MA-
SOUTHERN WORCESTER MA-WESTERN NORFOLK MA-SOUTHEAST MIDDLESEX MA-
SUFFOLK MA-EASTERN NORFOLK MA-NORTHERN BRISTOL MA-
WESTERN PLYMOUTH MA-EASTERN PLYMOUTH MA-SOUTHERN BRISTOL MA-
SOUTHERN PLYMOUTH MA-BARNSTABLE MA-DUKES MA-NANTUCKET MA-
NORTHERN MIDDLESEX MA-CHESHIRE NH-EASTERN HILLSBOROUGH NH-
WESTERN AND CENTRAL HILLSBOROUGH NH-NORTHWEST PROVIDENCE RI-
SOUTHEAST PROVIDENCE RI-WESTERN KENT RI-EASTERN KENT RI-BRISTOL RI-
WASHINGTON RI-NEWPORT RI-BLOCK ISLAND RI-
458 PM EDT WED OCT 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHERN CONNECTICUT...ALL
OF MASSACHUSETTS EXCEPT BERKSHIRE COUNTY...SOUTHERN NEW HAMPSHIRE
AND RHODE ISLAND.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

ANZ230>237-250-251-254>256-092100-
BOSTON HARBOR-CAPE COD BAY-NANTUCKET SOUND-VINEYARD SOUND-
BUZZARDS BAY-RHODE ISLAND SOUND-NARRAGANSETT BAY-BLOCK ISLAND SOUND-
COASTAL WATERS EAST OF IPSWICH BAY AND THE STELLWAGEN BANK NATIONAL
MARINE SANCTUARY-MASSACHUSETTS BAY AND IPSWICH BAY-
COASTAL WATERS FROM PROVINCETOWN MA TO CHATHAM MA TO NANTUCKET MA
OUT 20 NM-
COASTAL WATERS EXTENDING OUT TO 25 NM SOUTH OF MARTHAS VINEYARD AND
NANTUCKET-
COASTAL WATERS FROM MONTAUK NY TO MARTHAS VINEYARD EXTENDING OUT TO
20 NM SOUTH OF BLOCK ISLAND-
458 PM EDT WED OCT 8 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR MASSACHUSETTS AND RHODE
ISLAND COASTAL WATERS.

.DAY ONE...TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

FOR THE LATEST UPDATES...PLEASE VISIT OUR WEBPAGE AT
WWW.WEATHER.GOV/BOSTON

YOU CAN FOLLOW US ON FACEBOOK AT
WWW.FACEBOOK.COM/NWSBOSTON

YOU CAN FOLLOW US ON TWITTER AT
@NWSBOSTON

Nearby

Frost Advisories in Massachusetts, 2014Frost Advisories in New Hampshire, 2014Every frost advisory in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.